# SDR GAIA99237

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: 26011826
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1728 - MEM-DEN, NR 1 BRAKE DEBOOSTER WILL NOT RESET.  NR 1 BRAKE ASSEMBLY LOCKED UP.  REPLACED NR 1 BRAKE ASSEMBLY PER B727 MM 32-41-32.  ALSO, REPLACED NR 1 BRAKE LOCK OUT DEBOOST VALVE PER B 727 MM 32-41-21.  ALL SYSTEMS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
